# SDR DALA2023110609112

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 60,295 hours, 31,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3121 - CREW REPORTED VISIBLE SMOKE AND ODOR IN COCKPIT AFTER TAKEOFF, DONNED 02 MASKS. SMOKE/FUMES DISSIPATED, CONTINUED TO SLC. CORRECTIVE ACTION: FOUND A COPIOUS AMOUNT OF DE-ICE FLUID DRIPPING FROM THE TAIL WITH HEAVY INGESTION INTO THE APU INLET. APU PLACED ON MEL FOR APU COMPARTMENT/INLET DEEP CLEAN. REVERSE DUCT BURN, ECS DECONTAMINATION COMPLETED. RTS. (4264924)
